Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had radical prostatectomy previously. Having symptoms of UTI. On ciprofloxacin. Having occassional minor bleeding. See urologist?

I am a male who had a radical prostatectomy 4 years ago. One week ago, I started having symptoms of a UTI , and my primary care doctor put me on a ten day regimen of Ciprofloxacin six days ago. While the urgency and burning are exponentially better, I still have occasional minor bleeding when straining and pushing out the last few drops. Is this a major issue, and should I see my urologist?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone Radical
prostatectomy 4 years back and has symptoms of UTI with slight bleeding at the end of the urination .

This is mostly due to cystitis and can be cured wit antibiotics that your family Physician has prescribed you.

However it is better to consult your Urologist for evaluation and as a routine follow up after Prostatectomy.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor